MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309632
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 309632, batch#: 4066411.It was reported that the bd luer-lok was mixed product / lots.The following information was provided by the initial reporter: rcc received a complaint via email.During routine use of sp.0171 (i.E., mtn 5250_8) stock, unidentified vendor material (5ml syringe, 21g x 1.5" tw) was found with manufacturer part number: 309633, lot: 4011811 in mtn 5250_8 inventory supply.Investigation on 25nov2024 discovered 298 individual syringe units collected and subsequently quarantined from the accepted lot.However, the original shipment was found in accordance with certificate and specification requirements.Furthermore, 510 units were inspected and found acceptable at time of receipt and the material was not identified at the time of material inspection to determine the true source of 309633.Additional info: 1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse events or serious injury to report at this time.2.Please reconfirm total number of occurrences.Units found in inventory: (b)(4) individually wrapped syringe, ref: 309633, lot: 4011811.3.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? this is the material that was not ordered but found within inventory of material that was ordered with ref: 309632 4.Given material number#: 309633 is not matching the lot#: 4066411.So please confirm the material number and lot number.Further, confirmation of material received but not ordered, ref: 309633, lot: 4011811.The lot is incorrect as lot: 4066411 corresponds to ref: 309632, the material that was originally ordered and within sofie material acceptance records.Additional info: a total of (5) samples of ref: 309633, lot: 4011811 was sent out yesterday, monday december 16th with the shipping label provided.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.
 
Event or Problem Description
No additional information received.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21060532
Report Number1213809-2024-01017
Device Sequence Number8153189
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public(01)30382903096320(11)240306(17)290228(10)4066411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309632
Device Lot Number4066411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown